# SDR DALA1204630696

- Difficulty date: January 9, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY STRUCTURE SUPPORT ANGLE ATTACHED TO FUSELAGE CRACKED AT I/B RADIUS STA 1180 RBL 10.
